Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headaches, heaviness in eyelids, fever, pus on tonsils. Taken augmentin, ceftriaxone injection. Suggestions?

hi, hope you help me in my issue, i am a female 27 years old, 8 days ago i felt a bad headache and heaviness of my eyelids, then fever and bony aches, so i started taking cephalosporins twice daily for two days , when i noticed no improvement and found pus on my tonsils i took Augmentin (amox-clav) 1gm also 3 times daily but with no improvement, then i added ceftriaxone injection 1gm once daily also with no improvement, and now i am so desperate and feeling so ill, can you help me getting better?, thanks
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your problem is follicular tonsilitis with pus follicles on the tonsils.You didn't mention whether you had treatment under the supervision of a doctor or not. I advise you to consult an E.N.T surgeon for diagnosis and treatment . There are specific antibiotics for this disease with which you will get result from second dose it self. You may need to get culture and sensitivity of throat swab. You also gargle with warm salt water for temporary relief.
Besides i advise you some diet recommendations as avoid taking ice water, ice cream, cool drinks, fruits and juices.
Take more of green leafy vegetables, pulses, sprouts , milk, egg, meat, and dry fruits to improve blood, general health, resistance to such infections. Wishing for a quick recovery and thanks for calling.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor